BibTeX record: journals/siamam/GeorgescuH06

download as .bib file

@article{DBLP:journals/siamam/GeorgescuH06,
  author    = {Paul Georgescu and
               {Ying-Hen} Hsieh},
  title     = {Global Stability for a Virus Dynamics Model with Nonlinear Incidence
               of Infection and Removal.},
  journal   = {{SIAM} Journal of Applied Mathematics},
  year      = {2006},
  volume    = {67},
  number    = {2},
  pages     = {337--353},
  url       = {http://dx.doi.org/10.1137/060654876},
  doi       = {10.1137/060654876},
  timestamp = {Wed, 03 Sep 2014 04:53:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamam/GeorgescuH06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}